(…)
Michel Van den Bergh, Double Poisson algebras, Trans. of Amer. Math. Soc. (2008) 5711–5769
J. P. Pridham, Shifted bisymplectic and double Poisson structures on noncommutative derived prestacks, arXiv:2008.11698
A. Odesskii, V. Rubtsov, V. Sokolov, Double Poisson brackets on free associative algebras, in: Noncommutative Birational Geometry, Representations and Combinatorics, Contemp. Math. 592, Amer. Math. Soc. (2013) 225–239 doi
A. Odesskii, V. Rubtsov, V. Sokolov, Parameter-dependent associative Yang–Baxter equations and Poisson brackets, Int. J. Geom. Meth. Mod. Phys. 11:09, 1460036 (2014) Proc. XXII IFWGP, Univ. of Évora, Portugal, 2013 doi
A. Pichereau, G. Van de Weyer, Double Poisson cohomology of path algebras of quivers, J. Algebra 319:5 (2008) 2166–2208.
Double Poisson vertex algebra generalize double Poisson algebras:
There is also a viewpoint of double algebras
There are some restrictions and no-go theorems for commutative algebras
Last revised on August 23, 2025 at 12:33:43. See the history of this page for a list of all contributions to it.